Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Adjoints of multipoint-integral boundary value problems


Authors: R. C. Brown and Allan M. Krall
Journal: Proc. Amer. Math. Soc. 37 (1973), 213-216
MSC: Primary 47E05; Secondary 34B05
DOI: https://doi.org/10.1090/S0002-9939-1973-0308856-1
MathSciNet review: 0308856
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The dual system to $ Ly = y' + Py$,

$\displaystyle \sum\limits_{i = 0}^\infty {{A_i}y({t_i}) + \int_0^1 {K(t)y(t)\;dt = 0} } $

is found when the setting is $ L_n^p(0,1),1 < p < \infty $.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47E05, 34B05

Retrieve articles in all journals with MSC: 47E05, 34B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0308856-1
Article copyright: © Copyright 1973 American Mathematical Society